Alert archive / Colorado / Tornado Warnings in 2023
Tornado Warning 48, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jul 5, 2023, 5:10 PM MDT for Las Animas County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2023, 5:10 PM MDT (23:10 UTC)
- Expired
- Jul 5, 2023, 5:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 3.0 in
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 150 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 3:00 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3485 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
288
WFUS55 KPUB 052310
TORPUB
COC071-052345-
/O.NEW.KPUB.TO.W.0048.230705T2310Z-230705T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
510 PM MDT Wed Jul 5 2023
The National Weather Service in Pueblo has issued a
* Tornado Warning for...
Southwestern Las Animas County in southeastern Colorado...
* Until 545 PM MDT.
* At 510 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Trinidad, moving east at 20 mph.
HAZARD...Tornado and hail up to three inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3710 10449 3717 10447 3718 10416 3702 10420
TIME...MOT...LOC 2310Z 282DEG 17KT 3714 10442
TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
$$
mw1 follow-up statement
415
WWUS55 KPUB 052342
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
542 PM MDT Wed Jul 5 2023
COC071-052352-
/O.EXP.KPUB.TO.W.0048.000000T0000Z-230705T2345Z/
Las Animas CO-
542 PM MDT Wed Jul 5 2023
...THE TORNADO WARNING FOR SOUTHWESTERN LAS ANIMAS COUNTY WILL EXPIRE
AT 545 PM MDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
LAT...LON 3710 10449 3717 10447 3718 10416 3702 10420
TIME...MOT...LOC 2342Z 282DEG 17KT 3711 10425
$$
mwWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jul 5, 3:36 PM MDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 5, 3:36 PM MDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 336 PM MDT Wed Jul 5 2023 .SHORT TERM...(This evening through Thursday) Issued at 336 PM MDT Wed Jul 5 2023 ...Stronger to severe storms are possible over the far eastern plains this evening and even a greater chance of severe thunderstorms again tomorrow... Key messages: 1) The Potential of severe storms will be over the eastern plains through the early evening hours. Very large hail of 2 inches or greater in diameter is possible, as well as gusty out winds greater that 60 mph. 2) A few thunderstorms will occur over the higher terrain tomorrow afternoon and then make their way over the plains by late afternoon. Some of these storms will likely become severe, especially over the eastern plains. 3) Severe storms tomorrow will bring a possibility of large hail and damaging winds, and even an isolated tornado cannot be ruled out over the far eastern plains. Detailed discussion: Currently and through tonight... The latest SPC mesoanalysis shows a sufficient amount of MLCAPE present over the eastern plains to support further strengthening of updrafts and intensification of thunderstorms. The caveat is the amount of convection inhibition (CIN) in place which also looks to remain in place over a majority of the plains, but does lessen a bit closer towards the CO/KS border. Looking at satellite imagery, there has been some erosion to the stratus deck over the southern I-25 corridor, which may have helped to break some of the capping in this area and imminent thunderstorm formation will likely occur over this area as a result. There are also a few storms showing up on reflectivity over Douglas county that may produce an outflow that moves southward and helps to mix out the stratus in El Paso County. If this occurs, it may help to sustain development and further intensification of any thunderstorms moving off the Pikes Peak/Rampart range over the next few hours as surface heating allows for the lower levels to become more unstable. Persistent east-southeasterly flow in the lower levels is going to continue to bring in more saturated air throughout the evening with dewpoints getting into the low 60s as far west as La Junta. Depending on how much of the stratus mixes out will determine just how unstable it will become over the eastern plains by later this evening. There has already been breaks in the clouds periodically throughout the course of the day over parts of the lower Arkansas River Valley, which may have helped to destabilized the mixed layer a bit more in these areas. If so, MUCAPE could be anywhere between 1500 and 2000 J/kg, especially if there is better clearing taking place and the convective temperature is achieved. With that in mind, a strong to severe thunderstorm may occur, given that there is also 40 to 50 kts effective bulk shear available. If storms do form, they will be capable of producing large size hail of 2 inches or greater in diameter, as well as strong outflow winds of 60 mph. In addition, with increasing lower-level helicity over the eastern plains as the evening progresses, an isolated tornado or two can also not be ruled out. Low level moisture is going to remain in place over the plains with a stratus deck reforming and overcast skies will be expected again tonight. There could also be some areas of patchy fog possible, especially over northern El Paso County with upsloping over this area. It will be generally mostly clear over the higher terrain. Lows will be around the upper 50s to the low 60s fore the plains, and 40s to low 50s for high country. Tomorrow... The low level stratus deck is going to stick around until the late morning/early afternoon hours tomorrow. This will keep the environment near the surface well saturated, with dewpoints likely remaining in the 50s through the course of the day all the way backed up against the I-25 corridor. This will further enhance the destabilization and allow for very high CAPE values of 3000 J/kg and greater to make it back to the Sangre de Cristo and Mosquito Mountains and eastward. This conditionally unstable environment, along with effective bulk shear of greater than 70 kts and steep lapse rates by later in the afternoon to set the stage for there to be some very severe storms if capping (CIN) is limited and depending on how quickly the lower level stratus deck mixes out, which again will be the caveat. However, with all of these parameters in consideration, if storms do become severe, they will likely produce extremely large hail of possibly 3 inches in diameter and perhaps strong outflow winds of 70 mph or greater. Tornadoes will also be possible, especially east of the I-25 corridor and north of Highway 50. I have greater confidence that further east over Baca County and extending towards the northwest over Bent and Crowley counties will likely have the best potential for large supercell formation (and tornadogenesis) as surface based helicity is the best over these areas right around the time of max heating. High temperatures will be warmer tomorrow over the plains as the airmass becomes more modified and about the same elsewhere. -Stewey .LONG TERM...(Thursday night through Wednesday) Issued at 336 PM MDT Wed Jul 5 2023 Key messages: 1) Daily chance for strong to severe thunderstorms along the I-25 Corridor and across the eastern plains through the extended period. Models indicate that the upper pattern over the next week or so does not change dramatically, with a relatively flat ridge of high pressure remaining over the Desert SW and Southern Plains of the US, while a large upper low persists over Canada and dipping down into the Great lakes region. This pattern will keep Colorado under west to northwest flow, with multiple disturbances/shortwaves crossing the Rocky Mt region. Timing of these shortwaves will be key, as they will serve as the upper trigger which will interact with easterly surface flow and a wavering dryline. Thursday night through Friday...Plenty of elements coming together for severe weather across the eastern plains tomorrow night, with 0- 6 km bulk shear of 55-65 kts and 2500-3500 j/kg CAPE. Best area will be east of a line stretching from Baca County up to the northwest through Crowley and El Paso counties, and activity will likely last until 10 or 11 PM. at this time, it looks like the full range of severe threats will be present, though greatest probability will be damaging wind gusts and very large hail. Moving ahead into Friday, temps start to climb to around 90F across the plains. Plenty of llvl moisture will remain, so there will be another shot of severe weather across the plains during the afternoon though the focus area looks to be a bit smaller, centered across Kiowa, Bent and Prowers counties. Bulk shear will again be anywhere from 50-60 kts, with model CAPE coming in slightly lower at around 2000 j/kg. Still, another potentially very busy day. Saturday and Sunday...Storm activity starts to decrease over the weekend as the upper ridge starts to edge to the west, with scattered storms on Sat becoming much more isolated on Sunday. Models do hint at extensive morning cloud cover across the eastern plains on Sat, leading to a slower warm up and slightly lower max temps. A much faster heat up is then expected for Sun. Monday through Wednesday...Long range models show that the ridge axis shifts west of the Four Corners as it amplifies slightly, increasing the hot and dry bubble over CO. There will still be a daily shot of isolated storms, mainly over the higher terrain, while temps will climb to above normal for the high valleys, to normal or slightly above normal for the eastern plains. Look for highs in the upper 80s to around 90F for the high valleys, and in the 90s for the plains. Moore && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 336 PM MDT Wed Jul 5 2023 MFVR conditions are currently in place for KCOS and KPUB, with IFR and possible LIFR criteria returning again with lowering CIGs by later this evening. They should improve again at both stations after 15Z or shortly thereafter. SHRA and TSRA could be possible in and around the vicinity of KCOS and KPUB, although there is lessening confidence of this if low CIGs stick around longer and keep the capping in place. If TSRA does develop, it could temporarily reduce CIGs and VIS to MVFR/IFR criteria and result in periodic windshifts and increased wind speeds for all terminals. VFR conditions VFR are expected at KALS throughout the forecast period and the threat of VCSH/VCTS is very minimal tomorrow afternoon. Winds will be mainly synoptically driven with morning for KCOS and KPUB with east- southeasterly flow near the surface. At KALS, winds will be more diurnally influenced and increase out of the southwest with gusts up to 30 kts possible. Winds will become more diurnally influenced at KCOS and KPUB towards the end of the forecast period. && .FIRE WEATHER... Issued at 336 PM MDT Wed Jul 5 2023 Colorado Fire Zones 221 through 225 will see increasing fire danger through the extended period due to expected low RH levels and gusty winds each afternoon. This includes the Sangre de Cristo Mts, the San Luis Valley, the western half of Fremont County, and areas west. Latest fuels information still indicates that fuels in these areas are green, but we will continue to monitor fuel conditions as the meteorological conditions will likely work to dry fuels out. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...STEWARD LONG TERM...MOORE AVIATION...STEWARD FIRE WEATHER...MOORE
Hazardous weather outlook, Jul 5, 11:01 AM MDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1101 AM MDT Wed Jul 5 2023 COZ058>089-093>099-061300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1101 AM MDT Wed Jul 5 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This afternoon and Tonight Showers and thunderstorms will be possible over and near the southeast mountains, as well as the plains, this afternoon and evening. Strong to severe storms will be possible, with hail to the size of golf balls and wind gusts to 70 mph being the main hazards. A few tornadoes can't be ruled out. The risk for strong to severe storms across the Pikes Peak region and I-25 corridor this afternoon, will likely shift to the southeast plains this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong to severe storms will be possible Thursday, Friday and Saturday across portions of the Eastern Plains. Large hail, damaging winds and isolated tornadoes will be the primary storm risk. Locations from the Palmer Divide, southeast into the Plains will have the highest potential at seeing these strong to severe storms. Thunderstorms will once again be possible Monday. Elevated fire weather conditions are expected along the Continental Divide, San Luis Valley and Sangre de Cristo Mountains each afternoon and evening through the weekend due to gusty winds and low humidity values. We will continue to monitor fuel conditions. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/27
In the hours before
Local storm report, Jul 5, 3:23 PM MDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
323 PM MDT Wed Jul 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM Hail 1 N Trinidad 37.18N 104.51W
07/05/2023 M1.00 inch Las Animas CO Trained Spotter
&&Special weather statement, Jul 5, 3:23 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
323 PM MDT Wed Jul 5 2023
COZ081-084-052200-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
323 PM MDT Wed Jul 5 2023
...A strong thunderstorm will impact portions of north central Teller
and northwestern El Paso Counties through 400 PM MDT...
At 323 PM MDT, Doppler radar was tracking a strong thunderstorm
northwest of Palmer Lake, or 21 miles north of Colorado Springs,
moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Monument around 340 PM MDT.
Other locations in the path of this storm include Air Force Academy
and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
central and east central Colorado.
&&
LAT...LON 3898 10487 3906 10511 3913 10507 3913 10478
TIME...MOT...LOC 2123Z 291DEG 21KT 3912 10497
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Jul 5, 3:47 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
347 PM MDT Wed Jul 5 2023
COZ084-052215-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
347 PM MDT Wed Jul 5 2023
...A strong thunderstorm will impact portions of north central El
Paso County through 415 PM MDT...
At 346 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 18 miles north of Colorado Springs, moving east at 25
mph.
HAZARD...Wind gusts up to 50 mph, penny size hail and heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Black Forest around 355 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3897 10459 3905 10491 3913 10487 3913 10454
TIME...MOT...LOC 2146Z 279DEG 23KT 3909 10477
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwLocal storm report, Jul 5, 4:34 PM MDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
434 PM MDT Wed Jul 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Hail 2 ESE Monument 39.08N 104.83W
07/05/2023 M1.00 inch El Paso CO Trained Spotter
&&
mwSpecial weather statement, Jul 5, 4:43 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
443 PM MDT Wed Jul 5 2023
COZ094-052330-
Eastern Las Animas County CO-
443 PM MDT Wed Jul 5 2023
...A strong thunderstorm will impact portions of southeastern Las
Animas County through 530 PM MDT...
At 442 PM MDT, Doppler radar was tracking a strong thunderstorm near
Branson, or 21 miles north of Des Moines, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3703 10404 3715 10399 3714 10359 3700 10363
3700 10391 3699 10391
TIME...MOT...LOC 2242Z 280DEG 23KT 3707 10389
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Jul 5, 4:46 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
446 PM MDT Wed Jul 5 2023
COZ074-088-052315-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
446 PM MDT Wed Jul 5 2023
...A strong thunderstorm will impact portions of south central Las
Animas County through 515 PM MDT...
At 446 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hoehne, or near Trinidad, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3711 10452 3730 10448 3730 10408 3701 10414
TIME...MOT...LOC 2246Z 281DEG 30KT 3720 10440
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 4, 6:37 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jul 4, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 21 min |
| Jul 5, 2:49 PM MDT | Special Weather Statement | PUB | Douglas | 26 min |
| Jul 5, 3:16 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 44 min |
| Jul 5, 3:23 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jul 5, 3:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jul 5, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Jul 5, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
| Jul 5, 4:43 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Jul 5, 4:46 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jul 5, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 5, 5:19 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 5, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Jul 5, 5:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
Nearby
Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.